MathSciNet Relay Station
MathSciNet bibliographic data
MR1057780 (92k:47007) 47A10 (47A53 47A60)
Labrousse, J.-Ph.; Mbekhta, M. Résolvant généralisé et séparation des points singuliers quasi-Fredholm. (French) [Generalized resolvent and separation of quasi-Fredholm singular points] Trans. Amer. Math. Soc. 333 (1992), no. 1, 299–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement